Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Channabasappa S. Bagewadi - Venkatesha

On concircular $φ$-recurrent Sasakian manifold

Detaily:

Rok, strany: 2006, 377 - 383

O článku:

In this paper we study concircular $φ$-recurrent Sasakian manifold and show that a concircular $φ$-recurrent Sasakian manifold is an Einstein manifold and a concircular $φ$-recurrent Sasakian manifold having a non-zero constant sectional curvature is locally concircular $φ$-symmetric.

Ako citovať:

ISO 690:
Bagewadi, C., Venkatesha, . 2006. On concircular $φ$-recurrent Sasakian manifold. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 377-383. 1210-3195.

APA:
Bagewadi, C., Venkatesha, . (2006). On concircular $φ$-recurrent Sasakian manifold. Tatra Mountains Mathematical Publications, 34(3), 377-383. 1210-3195.